# SDR SIMA201118210

- Difficulty date: July 3, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF (AROUND 60KTS) DUE TO CA'S AIRSPEED INDICATOR STAGED IE NO AIRSPEED INDICATION.  REMOVED AND REPLACED NR 1 ADC IAW AMM 34-15-01 OPS TEST GOOD.  LEAK CHECK GOOD IAW AMM 34-13-00, NO LEAKS NOTED.
